MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vitreous Floaters (1866); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight and ethnicity: unknown/ not provided.Asku.Date of event: unknown, not provided.Best estimate of date of event is between (b)(6) 2022.The device is not returned; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's right eye due to refractive surprise with glare and webbing.Sutures performed.It was indicated that the patient¿s daily activities were significantly affected.Iol was replaced with the same model with different diopter power size iol.No other interventions or delay reported.The patient fully recovered.No other information was provided.
 
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes.Returned to manufacturer on: oct.18, 2023.Section h3.Device evaluated manufacturer? yes.Device evaluation: product evaluation was performed under magnification.The complaint lens was received with the lens cut in half and a detached haptic.The lens was cleaned and no further issues could be identified.The complaint issues were not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.As per complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15981503
Report Number3012236936-2022-03090
Device Sequence Number6951367
Product Code HQL
UDI-Device Identifier05050474529175
UDI-Public(01)05050474529175(17)250205
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2025
Device Model NumberZA9003
Device Catalogue NumberZA90030280
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale